Alert archive / Pennsylvania / Areal Flood Warnings in 2016
Areal Flood Warning 2, NWS State College, PA
NWS State College, PA issued this areal flood warning at Oct 20, 2016, 8:49 PM EDT for Centre County, Clinton County, Pennsylvania. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2016, 8:49 PM EDT (00:49 UTC)
- Expired
- Oct 21, 2016, 2:45 AM EDT
- In force
- 6 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Centre County, PA, Clinton County, PA
The radar
The State College radar (KCCX), 29 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 0.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this areal flood warning went out at Oct 20, 8:01 PM EDT, 48 minutes earlier.
Area forecast discussion, Oct 20, 8:01 PM EDT, 48 minutes before
Area Forecast Discussion National Weather Service State College PA 801 PM EDT Thu Oct 20 2016 .SYNOPSIS... A storm system will move into Western Pennsylvania later today and this evening. The associated cold front will move slowly across the state tonight and Friday. Windy and much colder weather will move in for the weekend with the first bout of lake effect and upslope rain and snow showers Saturday into Saturday night. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Storms continue over the western CWA this evening with a few warnings. HRRR shows limiting convecxtive activity east of I-99 as we move later in the evening. Previous: Satellite indicates the warm air has mixed down over all but the far NW and NE. High temps are indeed a bit ahead of earlier expectations with a cloudier sky. The meso anal shows inverted trough poking up into NWRN Pa. This connects to a wavy front over SWRN Pa and extends down into at least one wave on the front over sern Ohio. The NW looks to remain the focus for the best rains into the evening today as the leading wave of low pressure ripples up into western Pa by nightfall. As the associated upper trough deepens and moves toward the NERN US, the wavy front will slow down with the best rains concentrating along and behind the front, in almost classic anafront fashion. The models show a strengthening upper jet entrance region which will support strong deep layer frontogenetic forcing moving slowly across the forecast area, mainly tonight through the first half of Friday. We are outlooked for a Slight Risk of severe storms which is not unreasonable given the strong surge of moisture and expected development of several hundred Joules of Cape by mid to late afternoon as the front enters western Pa. Model depicted deep layer shear will be similarly intensifying under the deepening upper trough so the potential for damaging wind gusts will be enhanced in any convection that can manage to organize. The best chance of this would seem to be some sort of narrow cold frontal rain band feature as the front strengthens and moves eastward. The big question will be if the intensifying dynamic forcing can overcome the increasing stability that will be occurring after the sun goes down. The front and area of rain will progress slowly eastward overnight. Have chosen to not hoist a flood watch at this time given the expected progressive nature of any kind of concentrated convection that may form along the front. Can't rule out some smaller scale nuisance flooding as it is the the time of year that fallen leaves can clog storm drains. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... There's good consensus that the wavy front will have cleared at least the western half of the forecast area by mid day to be east of the entire forecast area by nightfall. Showers along the front will transition onto a steady moderate to heavy soaking rain as the front passes. The wind will shift to the NW and become gusty along with steady or falling temperatures after the frontal passage. By late day we should see the rain finally starting to taper off and become more showery. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... A major change in the weather pattern is expected to occur early in the period which could yield the first taste of snow over parts of Central Pennsylvania. An anomalous upper level trough will close off and take on a negative tilt, with a deepening coastal surface low tracking from southern New England north and west into eastern Quebec. Strong cold advection on the backside of the low along with 100-150m height falls and dynamic cooling within a pivoting deformation axis could result in a rain/snow transition Friday night into Saturday morning. The 20/12Z operational EC/GFS/NAM/CMC generate a coating to 1 inch of snow over parts of the Alleghenies and Laurel Highlands. Confidence in accumulation is still low but odds would seem to be increasing. For now will continue to mention rain/snow in the wx grids with no accums. A seasonably cold and brisk northwest flow will grip the area into the weekend with lake effect and orographic rain and snow showers likely over the Northwest Mtns and Laurel Highlands on Saturday. There is still a low risk for coating into Saturday night with accums very hard to come by during the daylight hours this early in the season. 25-35 mph wind gusts will add an additional blustery chill to below normal temps. GFS/EC/CMC all show a fast-moving low diving through the Great Lakes and Northeast into early next week. There is better agreement with this system embedded in the WNW flow aloft passing to the north of the area with max POPs over the far northern tier. This feature will reinforce the cold air aloft at least into Tuesday before strong warm advection commences through midweek. The models show a low near the Great Lakes by the end of the period with some hints a at a cold air damming pattern at low levels with high pressure retreating into New England. Overall not much pcpn expected Mon-Wed. Temperatures will be noticeably colder by the weekend with highs in the low 40s to mid 50s on Saturday. Expect some moderation on Sunday followed by a steady to cooling trend with readings averaging near to below normal through next Wednesday. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... Band of heavy showers and isolated thunderstorms will give way to widespread showers and lower ceilings and visibilities later tonight into Friday, as a cold front moves into the area. Front will be slow to move east of the area before late Friday. Outlook... Sat...Scattered showers with restrictions NW. Brisk NW wind. Sun...No sig wx. Mon...Mainly VFR. MVFR with rain showers possible NW. Tue...No Sig Wx. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday afternoon for PAZ004>006-010- 011-017-024-033-037. && SYNOPSIS...La Corte NEAR TERM...La Corte/Tyburski SHORT TERM...La Corte LONG TERM...Steinbugl AVIATION...Martin
Hazardous weather outlook, Oct 20, 3:51 PM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 351 PM EDT THU OCT 20 2016 PAZ012-018-019-025-026-034-041-045-046-212000- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- BEDFORD-NORTHERN LYCOMING-SOUTHERN CLINTON-SOUTHERN LYCOMING- 351 PM EDT THU OCT 20 2016 ...SEVERE THUNDERSTORM WATCH 499 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WIDESPREAD SOAKING RAINFALL IS FORECAST THROUGH FRIDAY. ISOLATED FLOODING IS POSSIBLE MAINLY WITHIN AREAS OF TRAINING AND SHORT DURATION HEAVY RAIN. SIGNIFICANT RISES ON RIVERS AND STREAMS ARE PROBABLE BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ042-212000- SULLIVAN- 351 PM EDT THU OCT 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WIDESPREAD SOAKING RAINFALL IS FORECAST THROUGH FRIDAY. ISOLATED FLOODING IS POSSIBLE MAINLY WITHIN AREAS OF TRAINING AND SHORT DURATION HEAVY RAIN. SIGNIFICANT RISES ON RIVERS AND STREAMS ARE PROBABLE BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ027-028-035-036-049>053-056>059-063>066-212000- MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND- COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 351 PM EDT THU OCT 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ005-006-010-011-017-024-033-037-212000- MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-TIOGA- 351 PM EDT THU OCT 20 2016 ...SEVERE THUNDERSTORM WATCH 499 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM EDT THIS EVENING THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-212000- WARREN- 351 PM EDT THU OCT 20 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM EDT THIS EVENING THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 20, 6:03 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 603 PM EDT THU OCT 20 2016 PAZ011-012-017-018-202245- NORTHERN CENTRE PA-CLEARFIELD PA-CAMERON PA-NORTHERN CLINTON PA- 603 PM EDT THU OCT 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CAMERON...CLEARFIELD... CENTRE...AND CLINTON COUNTIES UNTIL 645 PM EDT... AT 603 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR KARTHAUS...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... SNOW SHOE...LECONTES MILLS...KEATING...CLARENCE...KARTHAUS...PINE GLEN...MOSHANNON...KYLERTOWN AND GRASSFLAT. LAT...LON 4098 7831 4114 7830 4130 7790 4101 7780 TIME...MOT...LOC 2203Z 250DEG 23KT 4109 7819 EVANEGO
Special weather statement, Oct 20, 6:39 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
639 PM EDT THU OCT 20 2016
PAZ010-011-017-018-202345-
NORTHERN CENTRE PA-CLEARFIELD PA-CAMERON PA-ELK PA-
639 PM EDT THU OCT 20 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CAMERON...ELK...
CLEARFIELD...AND CENTRE COUNTIES UNTIL 745 PM EDT...
AT 638 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
PUNXSUTAWNEY...MOVING NORTHEAST AT 30 MPH. THIS STORM WAS PART OF A
CLUSTER OF STRONG STORMS.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
CLEARFIELD...DUBOIS...SANDY...MEDIX RUN...PENFIELD...ROCKTON...
LECONTES MILLS...CHESTER HILL...PARKER DAM STATE PARK...JEFFRIES...
SOUTH PHILIPSBURG...WOODLAND...BENEZETTE...BROCKPORT...S.B. ELLIOT
STATE PARK...FORCE...PLYMPTONVILLE...PHILIPSBURG...HYDE AND
CURWENSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4113 7881 4120 7877 4121 7871 4123 7871
4123 7874 4126 7874 4127 7876 4141 7832
4087 7821 4075 7881
TIME...MOT...LOC 2238Z 240DEG 49KT 4093 7886
MARTINSpecial weather statement, Oct 20, 6:55 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
655 PM EDT THU OCT 20 2016
PAZ024-033-034-210000-
BEDFORD PA-SOMERSET PA-CAMBRIA PA-
655 PM EDT THU OCT 20 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BEDFORD...SOMERSET...
AND CAMBRIA COUNTIES UNTIL 800 PM EDT...
AT 655 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LIGONIER...MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...BELMONT...WINDBER...ELIM...WESTMONT...VINCO...
EHRENFELD...TIRE HILL...CENTRAL CITY...GEISTOWN...SOUTH FORK...
OGLETOWN...ST. MICHAEL...JEROME...SIDMAN...DALE...SALIX-BEAUTY LINE
PARK...SOUTHMONT...DAVIDSVILLE AND DUNLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4009 7925 4012 7921 4011 7918 4016 7916
4017 7914 4020 7913 4037 7899 4045 7878
4011 7859 4000 7932
TIME...MOT...LOC 2255Z 240DEG 49KT 4017 7930
MARTINSpecial weather statement, Oct 20, 7:41 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 741 PM EDT THU OCT 20 2016 PAZ011-012-017-018-210015- NORTHERN CENTRE PA-CLEARFIELD PA-CAMERON PA-NORTHERN CLINTON PA- 741 PM EDT THU OCT 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CAMERON...CLEARFIELD... CENTRE...AND CLINTON COUNTIES UNTIL 815 PM EDT... AT 740 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LECONTES MILLS...MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... LECONTES MILLS...KEATING...CLARENCE...KARTHAUS...TAMARACK...PINE GLEN...MOSHANNON...WESTPORT...KETTLE CREEK STATE PARK...KYLERTOWN... GRASSFLAT AND ORVISTON. LAT...LON 4096 7823 4112 7835 4147 7785 4112 7772 TIME...MOT...LOC 2340Z 241DEG 30KT 4108 7821 DANGELO
Special weather statement, Oct 20, 8:03 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 803 PM EDT THU OCT 20 2016 PAZ017-018-024-025-210030- NORTHERN CENTRE PA-BLAIR PA-CLEARFIELD PA-CAMBRIA PA- 803 PM EDT THU OCT 20 2016 ...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CLEARFIELD...BLAIR... CENTRE...AND CAMBRIA COUNTIES UNTIL 830 PM EDT... AT 802 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF HASTINGS TO NEAR PORTAGE. MOVEMENT WAS NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH AND VERY HEAVY RAIN ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... PORTAGE...ALTOONA...HOLLIDAYSBURG...LAKEMONT...OSCEOLA MILLS... CRESSON...TIPTON...CHESTER HILL...JEFFRIES...SOUTH PHILIPSBURG... GALLITZIN...HOUTZDALE...DUNCANSVILLE...LILLY...PATTON...HORSESHOE CURVE...LECONTES MILLS...WOODLAND...BLANDBURG AND SANKERTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE ROADWAY. && LAT...LON 4115 7817 4038 7831 4032 7867 4085 7871 TIME...MOT...LOC 0002Z 233DEG 30KT 4082 7865 4034 7864 DANGELO
Special weather statement, Oct 20, 8:30 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
830 PM EDT THU OCT 20 2016
PAZ006-011-012-017>019-024>026-041-210115-
SOUTHERN CENTRE PA-NORTHERN CENTRE PA-BLAIR PA-CLEARFIELD PA-
CAMERON PA-HUNTINGDON PA-NORTHERN LYCOMING PA-POTTER PA-CAMBRIA PA-
NORTHERN CLINTON PA-
830 PM EDT THU OCT 20 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF POTTER...CAMERON...
CLEARFIELD...BLAIR...CENTRE...LYCOMING...CAMBRIA...HUNTINGDON...AND
CLINTON COUNTIES UNTIL 915 PM EDT...
AT 830 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM RENOVO TO NEAR HYDE TO NEAR DUNCANSVILLE.
MOVEMENT WAS NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
ALTOONA...CLEARFIELD...TYRONE...OSCEOLA MILLS...WARRIORS MARK...PINE
GLEN...TIPTON...CHESTER HILL...JEFFRIES...SOUTH PHILIPSBURG...
HOUTZDALE...STORMSTOWN...KEATING...WESTPORT...HYDE...HYNER...
RENOVO...SANDY RIDGE...SPRUCE CREEK AND SNOW SHOE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4150 7761 4139 7754 4137 7754 4134 7747
4131 7747 4128 7743 4094 7798 4064 7797
4040 7855 4105 7854
TIME...MOT...LOC 0030Z 243DEG 26KT 4132 7778 4102 7851 4045 7846
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 8:03 PM EDT | Special Weather Statement | CTP | Blair | 27 min |
| Oct 20, 8:28 PM EDT | Areal Flood Warning | CTP | Clearfield | 3 hr |
| Oct 20, 8:30 PM EDT | Special Weather Statement | CTP | Clearfield, Clinton | 45 min |
| Oct 20, 9:30 PM EDT | Special Weather Statement | CTP | Centre, Mifflin | 60 min |
| Oct 20, 9:39 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 66 min |
| Oct 20, 9:55 PM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Huntingdon | 3 hr |
| Oct 20, 10:10 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming | 65 min |
| Oct 20, 10:42 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 52 min |
| Oct 20, 10:47 PM EDT | Areal Flood Warning | CTP | Blair, Centre, Clinton, Huntingdon, Lycoming | 6 hr |
| Oct 21, 12:14 AM EDT | Areal Flood Warning | CTP | Clinton, Lycoming, Sullivan, Tioga | 3 hr |
| Oct 21, 12:19 AM EDT | Special Weather Statement | CTP | Lycoming | 26 min |
| Oct 21, 1:01 AM EDT | Special Weather Statement | CTP | Sullivan | 29 min |
| Oct 21, 1:39 AM EDT | Areal Flood Warning | CTP | Lycoming, Sullivan | 3 hr |
| Oct 21, 2:28 AM EDT | River Flood Warning | CTP | Centre, Clinton | 11 hr |
| Oct 21, 3:30 AM EDT | Flash Flood Warning | CTP | Centre, Clinton, Lycoming, Sullivan, Tioga | 4 hr |
| Oct 21, 5:46 AM EDT | Areal Flood Advisory | CTP | McKean, Warren | 3 hr |
| Oct 21, 7:24 AM EDT | Areal Flood Warning | CTP | Centre, Clinton, Huntingdon, Lycoming, Sullivan, Tioga | 8 hr |
| Oct 21, 8:02 AM EDT | River Flood Warning | CTP | Lycoming, Sullivan | 6 hr |
| Oct 21, 9:05 AM EDT | Special Weather Statement | CTP | Blair | 25 min |
| Oct 21, 9:39 AM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
| Oct 21, 10:25 AM EDT | Special Weather Statement | CTP | Centre, Clinton | 65 min |
Nearby
Areal Flood Warnings in Pennsylvania, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.